# SDR FDEA201112035133

- Difficulty date: December 3, 2011
- Submitted: December 6, 2011
- Operation: Air carrier
- Aircraft: N861FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37732
- Aircraft time: 208 hours, 31 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

20 MINUTES INTO FLIGHT, CAPTAIN`S NAVAGATION DISPLAY BLANKED OUT AFTER ABOUT 5 MINUTES,  THE LOWER CENTER DISPLAY BLANKED ALSO A FEW MINUTES LATER BOTH DISPLAYS RETURNED SIMULTANEOUSLY FOR A COUPLE OF MINUTES THEN BOTH BLANKED AGAIN NEVER TO RETURN.  AIR TURNBACK.  NO EICAS ASSOCIATED WITH MALFUNCTION.  INTERROGATED THRU MAT FOUND ACTIVE MX MESSAGE 31-80221,31-80222,31-80223.   R & R CAPTAIN`S NAVAGATION DISPLAY UNIT IAW AMM31-61-01-4 AND TESTED SATISFACTORY.  ALSO FOUND NO ACTIVE MESSAGES.  ACFT OK FOR SERVICE.  TESTED  SATISFACTORY AND MAT SHOW NOT ACTIVE FOR THE MX MESSAGES, FAULT HAS BEEN CORRECTED. OK FOR SERVICE.
